# SDR F3LA2013082600902

- Difficulty date: August 10, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 19,195 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK. CABIN RT AFT SHEAR PLATE CORROSION. R & R SHEAR PLATE IAW SRM 51-42-11, PARA 6.B.(1)-(8). ACFT OUT OF SERVICE.
